Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 3, NWS Omaha, NE

April 23, 2010Lancaster County, Nebraska

NWS Omaha, NE issued this tornado warning at Apr 23, 2010, 8:16 PM CDT for Lancaster County, Nebraska. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2010, 8:16 PM CDT (01:16 UTC)
Expired
Apr 23, 2010, 8:31 PM CDT
In force
15 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

County Lancaster County, NE

The radar

The Omaha radar (KOAX), 41 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 7:28 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1792 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1792 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WFUS53 KOAX 240116
TOROAX
NEC109-240145-
/O.NEW.KOAX.TO.W.0003.100424T0116Z-100424T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
816 PM CDT FRI APR 23 2010

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 845 PM CDT

* AT 813 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR WAVERLY...OR 11 MILES NORTHEAST OF
  LINCOLN...AND MOVING NORTH AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN LANCASTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4104 9660 4104 9648 4086 9647 4090 9656
TIME...MOT...LOC 0117Z 175DEG 31KT 4094 9653

$$

EASTLACK
2 follow-up statements
151 
WWUS53 KOAX 240121
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
821 PM CDT FRI APR 23 2010

NEC109-240145-
/O.CON.KOAX.TO.W.0003.000000T0000Z-100424T0145Z/
LANCASTER NE-
821 PM CDT FRI APR 23 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN LANCASTER
COUNTY UNTIL 845 PM CDT...

AT 818 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR WAVERLY...OR 12 MILES NORTHEAST OF
LINCOLN...MOVING NORTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN LANCASTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4104 9660 4104 9648 4094 9648 4093 9656
TIME...MOT...LOC 0121Z 175DEG 31KT 4097 9653

$$

EASTLACK
019 
WWUS53 KOAX 240131
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
831 PM CDT FRI APR 23 2010

NEC109-240140-
/O.CAN.KOAX.TO.W.0003.000000T0000Z-100424T0145Z/
LANCASTER NE-
831 PM CDT FRI APR 23 2010

...THE TORNADO WARNING FOR NORTHEASTERN LANCASTER COUNTY IS
CANCELLED...

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
EASTERN LANCASTER COUNTY UNTIL 915 PM.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. 

LAT...LON 4104 9660 4104 9648 4094 9648 4093 9656
TIME...MOT...LOC 0130Z 175DEG 31KT 4105 9654

$$

EASTLACK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 23, 3:26 PM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, Apr 23, 3:26 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
326 PM CDT FRI APR 23 2010

.DISCUSSION...

SHORT TERM...TONIGHT. WARM FRONT OVER MIDLANDS WAS BECOMING A
LITTLE BETTER DEFINED AT 20Z WITH IT NEAR A OLU-OMA LINE. HOWEVER...
WINDS WERE A BIT MORE SOUTHERLY WITH MORE BREAKS IN THE OVC NOTED
ON AFTN STLT/SFC OBS SW OF BIE/FNB. CONVECTION AT 1930Z WAS MOSTLY
CONFINED TO WRN EDGE OF LEADING WARM FRONT ON NOSE OF MID/UPPER
LEVEL THERMAL TROUGH WELL OFF TO THE WEST OF THE CWA. RUC MESO
ANALYSIS PAGE INDICATED BEST DESTABILIZATION WAS OCCURRING FM
CONVECTION OVER SANDHILLS SEWD INTO SERN NEBR AND 17Z HIGH
RESOLUTION RAPID REFRESH MODEL SHOWED POSSIBLE DEVELOPMENT SE INTO
THIS AXIS OF MORE UNSTABLE AIR IN 22Z-01Z TIME FRAME. 4KM WRF ALSO
DVLPD ACTIVITY FARTHER SE BUT DELAYED IT A BIT TILL 01Z BEFORE
RAPIDLY FILLING IN A LINE ARCING FM NCNTRL NEBR INTO SWRN IA BY
MID EVENING...SORT OF WHERE LEADING EDGE WHERE BREAKS WERE
OCCURRING ON 1930Z VSBL STLT PICS. THE WARMING NEAR 700 MB NOTED
ON AFTN TOP SOUNDING WAS ERODED BY GFS/NAM BY 00Z THUS WOULD
EXPECT AN INCREASE IN DEVELOPMENT ESE FM NCNTRL NEBR RAPIDLY THIS
EVENING AND CATEGORICAL POPS WERE MENTIONED ACROSS NRN/ERN ZONES
ALONG WITH SVR THREAT THROUGH 04Z MOST AREAS...ALTHOUGH THREAT
MAINLY JUST HAIL N OF BNDRY AND NOT EXACTLY SURE HOW THINGS WILL
PLAY OUT SOUTH OF NEBR WARM FRONT IN SEEMINGLY LESSER PCPN CHC
AREA. DRIER AIR STILL FORECAST TO WRAP INTO SWRN ZONES LATE BHND
OCCLUDED FRONT...AND KEPT OVERNIGHT LOWS COOLER THAT AREA.

CHERMOK

MID TERM...SATURDAY THROUGH MONDAY. SURFACE LOW LOCATED ACROSS
SCNTRL NEBRASKA SATURDAY MORNING WILL MOVE TO THE SOUTHERN GREAT
LAKES BY DAYBREAK SUNDAY. PRECIPITATION THREAT SATURDAY WILL HAVE
TWO COMPONENTS...THE WRAPAROUND PRECIP THAT WILL BE AFFECTING
NORTHEAST NEBRASKA...IN THE FORM OF RAIN...AND SHOWERS THAT COULD
DEVELOP ACROSS SOUTHWEST IOWA AND SOUTHEAST NEBRASKA...IN RESPONSE
TO STEEP LAPSE RATES DUE TO COLD TEMPERATURES ALOFT. THIS AREA OF
SHOWERS COULD EVENTUALLY DEVELOP INTO THUNDERSTORMS SATURDAY
AFTERNOON OR EARLY EVENING. SCATTERED TO NUMEROUS MAY BE POSSIBLE
IN THE WRAPAROUND SATURDAY NIGHT...BUT DIMINISHING THROUGH TIME
INTO SUNDAY AS THE LOW FOCUSES WELL EAST OF THE REGION. SUNDAY
NIGHT SHOULD BE DRY WITH WEAK RIDGING ACROSS THE REGION...IN
ADVANCE OF THE NEXT TROUGH THAT MOVES DOWN FROM THE NORTHERN
PLAINS...WHICH COULD TRIGGER A FEW SPOTTY SHOWERS MONDAY INTO
MONDAY NIGHT.

TEMPS SATURDAY SHOULD BE SOMEWHAT TRICKY...RANGING ONLY IN THE UPPER
50S IN OUR NORTHWESTERN CWFA...BUT IN THE LOWER 70S IN THE
SOUTHEAST...SO TIGHT GRADIENTS COULD EXIST RESULTING IN BUST
POTENTIAL. SOMEWHAT COOLISH SUNDAY AND MONDAY WITH BELOW NORMAL
TEMPS.

DEWALD

LONG TERM...TUESDAY THROUGH FRIDAY. BEGINNING OF PERIOD WILL STILL
SEE AN UPPER LEVEL TROUGH MOVING THROUGH THE REGION...WHICH COULD
STILL TRIGGER SPOTTY SHOWERS MONDAY NIGHT AND TUESDAY. THE GFS IS
JUST A TAD QUICKER IN MOVING THE PRECIP THREAT EAST OF THE
REGION...BUT THE PREFERRED ECMWF HAS A SLIGHT SECONDARY TROUGH THAT
MAY STILL BE MOVING THROUGH. TUESDAY STILL LOOKS COOLISH WITH
SLIGHTLY BELOW NORMAL TEMPS IN THE LOW/MID 60S.

RIDGE THEN BUILDS ACROSS THE REGION ON WEDNESDAY WITH A DECENT
SOUTHERLY FLOW RETURNING TO THE REGION. THIS SHOULD PROVIDE AMPLE
SUNSHINE WHICH SHOULD HELP TO BOOST TEMPS BACK INTO THE UPPER 60S
AND DRY.

DIGGING TROUGH THROUGH THE ROCKIES WEDNESDAY NIGHT COULD SEND A FRONT
INTO THE REGION ON THURSDAY. WILL HAVE SOME POPS IN THERE DURING
THIS TIME WITH A SIGNIFICANT WARMUP IN PLACE AHEAD OF THE FRONT WITH
TEMPS REACHING THE LOWER/MID 70S. WILL MAINTAIN CONTINUITY WITH
PRECIP CHANCES THURSDAY NIGHT AS THE FRONT MOVES THROUGH...BUT FEEL
THAT THE PRECIP THREAT MAY BE /JUST/ SOUTH AND EAST OF THE CWFA BY
FRIDAY. SLIGHTLY COOLER...BUT NEAR NORMAL ON FRIDAY BEHIND THE FRONT.

DEWALD

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

PER PREV AVIATION DISCUSSION BREAK IN PCPN HAD OCCURRED AT TAF SITES
TO BEGIN FORECAST PD...WITH NEW CONVECTION AT 20Z CONFINED TO NEBR
SANDHILLS WEST OF KOFK. ACTIVITY EXPECTED TO DEVELOP ESE INTO SERN
NEBR/SWRN IA THROUGH 03Z AND THUS TEMPO GROUPS WERE INCLUDED AT ALL
3 TAF SITES FROM LATE AFTN INTO THIS EVENING.  ALTHOUGH TEMPORARY
MVFR CIGS POSSIBLE AT KOMA...AND AT KLNK AND KOMA WITH ANY TSTM
ACTIVITY...NO CIGS OR CIGS ABOVE MVFR ARE EXPECTED AFTER MID EVENING
AT THOSE 2 SITES.  LOW CIGS/VSBYS THAT PLAGUED KOFK SHOULD IMPROVE
THROUGH EARLY EVENING BUT CIGS COULD GO BACK DOWN AGAIN AS SFC WINDS
TURN MORE EASTERLY LATER TONIGHT.  AREAS OF FOG POSSIBLE IN CLEARING
AREA LATE TNGT...BUT DRIER AIR THAT IS FORECAST TO WRAP INTO SYSTEM
LATE TNGT COULD LIMIT THAT FROM DVLPG AT KLNK/KOMA.

CHERMOK

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

DEWALD/CHERMOK
Hazardous weather outlook, Apr 23, 4:52 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
452 PM CDT FRI APR 23 2010

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-241200-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
452 PM CDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA
AND WESTERN IOWA.

.DAY ONE...TONIGHT AND SATURDAY

SEVERE THUNDERSTORMS MAY STILL DEVELOP THIS EVENING ACROSS
PORTIONS OF EASTERN NEBRASKA AND SOUTHWESTERN IOWA AS A WARM FRONT
CONTINUES TO PUSH NORTHWARD INTO THE REGION. PRESENT INDICATIONS
SUGGEST THAT THUNDERSTORMS COULD DEVELOP IN AN ARC FROM NEAR ALBION
OR NELIGH SOUTHEASTWARD THROUGH WAHOO OR LINCOLN OR FALLS CITY...THEN
SOUTHWARD TOWARD TOPEKA. THE THUNDERSTORMS WOULD THEN MOVE NORTH
AND NORTHEAST FROM THIS AREA THROUGH THE EVENING. LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE IN ANY STORMS THAT DEVELOP THIS
EVENING...BUT ANY STORM THAT DEVELOPS ON OR NEAR THE WARM FRONT
COULD PRODUCE A TORNADO THROUGH MID EVENING AS WELL. OVERNIGHT...
THUNDERSTORMS SHOULD SHIFT INTO NORTHEAST NEBRASKA AND WESTERN
IOWA WITH SOME HAIL STILL POSSIBLE.

ON SATURDAY...AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES INTO THE
AREA...THUNDERSTORMS MAY STILL BE POSSIBLE ACROSS PORTIONS OF
EASTERN NEBRASKA AND SOUTHWEST IOWA IN THE AFTERNOON. DUE TO COLD
TEMPERATURES ALOFT...SOME WOULD BE POSSIBLE...GENERALLY EAST OF A
LINE FROM BEATRICE NEBRASKA TO ONAWA IOWA.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

ANOTHER WEATHER DISTURBANCE MOVING INTO THE REGION COULD BRING
MORE THUNDERSTORMS TO THE AREA WEDNESDAY NIGHT THROUGH THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION COULD BE NEEDED ACROSS PARTS

In the hours before

Local storm report, Apr 23, 7:43 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
743 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             1 WNW ADAMS             40.46N 96.53W
04/23/2010  M0.88 INCH       GAGE               NE   STORM CHASER

&&

VDEWALD
Local storm report, Apr 23, 7:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
752 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             4 NNE FILLEY            40.34N 96.50W
04/23/2010  E1.00 INCH       GAGE               NE   PUBLIC

0750 PM     HAIL             1 E FREMONT             41.44N 96.47W
04/23/2010  E0.50 INCH       DODGE              NE   TRAINED SPOTTER

&&

VDEWALD
Special weather statement, Apr 23, 7:53 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
753 PM CDT FRI APR 23 2010

NEZ034-044-045-240115-
BURT NE-DODGE NE-WASHINGTON NE-
753 PM CDT FRI APR 23 2010

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN WASHINGTON...EASTERN
DODGE AND BURT COUNTIES UNTIL 815 PM CDT...

AT 750 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
BLAIR TO FREMONT...AND MOVING NORTH AT 35 MPH.  THE STORM DROPPED
DIME SIZE HAIL AT 750 PM ON THE EAST SIDE OF FREMONT AND HAIL UP TO
NICKEL SIZE IS POSSIBLE ALONG THIS LINE OF STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  NICKERSON...
  TEKAMAH...
  HOOPER...
  CRAIG...
  UEHLING...
  DECATUR...
  HERMAN...
  SUMMIT LAKE STATE RECREATION AREA...
  WINSLOW...
  OAKLAND...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CHERMOK
Local storm report, Apr 23, 7:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
757 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             WAVERLY                 40.91N 96.53W
04/23/2010  M0.88 INCH       LANCASTER          NE   STORM CHASER

            ALSO 50 MPH WIND GUSTS.

&&

VDEWALD
Local storm report, Apr 23, 7:59 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
759 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             2 WNW BENNET            40.69N 96.54W
04/23/2010  M1.00 INCH       LANCASTER          NE   PUBLIC

&&

VDEWALD
Local storm report, Apr 23, 8:09 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
809 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             WAVERLY                 40.91N 96.53W
04/23/2010  M1.00 INCH       LANCASTER          NE   TRAINED SPOTTER

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:11 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster34 min
Apr 23, 7:37 PM CDTSevere Thunderstorm WarningOAXLancaster38 min
Apr 23, 8:23 PM CDTSevere Thunderstorm WarningOAXLancaster52 min
Apr 23, 8:24 PM CDTSevere Thunderstorm WarningOAXDodge, Saunders36 min
Apr 23, 8:34 PM CDTSevere Thunderstorm WarningOAXCass26 min
Apr 23, 8:53 PM CDTSevere Thunderstorm WarningOAXCass, Dodge, Douglas, Sarpy, Saunders37 min
Apr 23, 9:03 PM CDTSevere Thunderstorm WarningOAXDodge, Saunders27 min
Apr 23, 9:15 PM CDTSevere Thunderstorm WarningOAXCuming, Wayne20 min
Apr 23, 9:31 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Douglas, Washington29 min
Apr 23, 9:40 PM CDTAreal Flood AdvisoryOAXBurt, Dodge, Douglas, Saunders, Washington2 hr
Apr 23, 9:48 PM CDTSevere Thunderstorm WarningOAXCass, Otoe, Saunders27 min
Apr 23, 9:53 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Pierce, Wayne37 min
Apr 23, 10:31 PM CDTSevere Thunderstorm WarningOAXBurt, Thurston, Washington29 min
Apr 24, 1:17 PM CDTSevere Thunderstorm WarningOAXCass28 min
Apr 24, 2:14 PM CDTSevere Thunderstorm WarningOAXPierce46 min
Apr 24, 3:02 PM CDTSevere Thunderstorm WarningOAXPierce43 min
Apr 24, 3:11 PM CDTAreal Flood AdvisoryOAXPierce3 hr
Apr 24, 4:02 PM CDTSevere Thunderstorm WarningOAXKnox18 min

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.